# SDR USAA2012091700026

- Difficulty date: September 1, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005000
- Part serial: CG5116
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT ELEVATOR UPPER SKIN HAS TRAPPED WATER INDICATION BETWEEN STATION 1809 AND STATION 2265, 15.5 INCHED AFT OF LEADING EDGE.  REPAIRED SKIN IAW A319 SRM 55-21-11 PARAGRAPH 5.E.
